On essential cluster sets
Fundamenta Mathematicae, Tome 79 (1973) no. 2, pp. 159-171
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_79_2_159_171,
author = {S. Mukhopadhyay},
title = {On essential cluster sets},
journal = {Fundamenta Mathematicae},
pages = {159--171},
year = {1973},
volume = {79},
number = {2},
doi = {10.4064/fm-79-2-159-171},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-79-2-159-171/}
}
S. Mukhopadhyay. On essential cluster sets. Fundamenta Mathematicae, Tome 79 (1973) no. 2, pp. 159-171. doi: 10.4064/fm-79-2-159-171
Cité par Sources :